# SDR MASA2011041502423

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 20,663 hours, 14,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUT INTERM.  R2 PX107 SENSOR.
